dizzygirl Posted March 27, 2006 Report Share Posted March 27, 2006 hi ya folks..i am wondering.. I started a higher dose of clonidine over the past 3-4 days or so.. and I have noticed that the past 3 days.. that after about 30 minutes of taking the higher dose of clonidine taht i am beyond tired and exhausted.. and even though I slept a good 12-14 hours soldily before i got up for the day.. that with in 30-60 minutes that i'm out like a light again.. for another 4-6 hours.. of hevy sleeping..believe you me..after the 11 month stint of wicked bad insomnia I'm not complaining!!But at fisrt I though I as sleeping much more because of the trip to Ohio I just took.. But I noticed the severe exhaustion and unrelenting fatigue over the past few days shortly after i take clonidine..and I'm wondering if this is normal?? I usuaully take it ebfore before bed. now I take a small dose when i wake up in the morning along with my regualr BB..So I'm thinking that maybe I'm still reeling from my trip.. which is real likely.. and tht I'm also adjusting to my new dose of meds?? and maybe it slowing me down a tad too much??thoughts anyone? my Bp this afternoon when I woke up (yeah I slept late today!) then sletp another 5 hours ontop of that!! ) was low.. it was 90/53 p.54.. hmm.. and it didnt get much hogher then this today..a sleepy dizzygirl.. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.